# SDR DHL2002362006

- Difficulty date: August 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 LOOP-A LIGHT ILLUMINATED INTERMITTENTLY IN LIGHT TURBULENCE.  OPENED NR 2 ENGINE, REPOSITIONED A-LOOP.  PERFORMED ENGINE NR 2 -A- AND -B- LOOP TEST.  GROUND OPS CHECKED GOOD.  UNABLE TO DUPLICATE ON GROUND.
